Author Topic: Edited  (Read 4635 times)

FredtheBelgian

  • Guest
Edited.

Linkback: https://www.gynecomastia.org/forum/index.php?topic=25935.0
« Last Edit: November 26, 2020, 09:17:25 AM by BoobyTrap »

Offline TigerPaws

  • Senior Member
  • *****
  • Posts: 587
I am not trying to disrespect you, you are young and all too often the medical/drug industry has put forth propaganda that you are an idiot when it comes to knowing about your own health. Additionally all to many doctors of all stripes either attempt take the easy way out or line their pockets with kick-backs from the drug companies for prescribing the current drug of choice for whatever they believe ales you.

All drugs have side effects some are minor some are life threatening, it all depends, all too often doctors use the shotgun approach, try this, well if that is not working try that and on and on. All the while your health is paying a price.

Sometimes the medications are necessary, I was diagnosed and had that diagnoses independently confirmed with an enlarged prostate. While the medications did shrink my prostate the side effects were a nice pair of 38C breasts within 2 years which I still have today.

It is likely that your gynecomastia will stay and it may continue to grow, only time will tell. How you deal with your decision to take antipsychotics is now up to you. 
       

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4780
Gynecomastia that is drug induced of even which is a symptom of disease; will often diminish IF the problem is found soon enough and the offending drug is removed or the condition treated.

The problem is that you will not know for some time. While the Gynecomastia can spring up in only a couple of months, it may take a year or more to diminish.

If the condition is unchanged over the span of two years then it will not likely ever change for the better.
Grandpa Dan


 

SMFPacks CMS 1.0.3 © 2021